# SDR CALA2025052704975

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 34,793 hours, 12,782 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Web
- Part number: 141A8511
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED  &E DOOR LH SURROUND STRUCTURE STA 323 TO 351 LBL- 6  HAVE MISS DRILL HOLES.PRIMED AND PAINTED LH WEB IAW AMM 53-21-41 & 53-21-72. PICKED UP HOLES PER SAMPLE REF SRM 53-10-15 AND GMM 07-35-05.   CORRECTION FOR PAINT REF SHOULD READ AMM 51-21-41 & 51-21-72. VERIFIED PRIME AND PAINT PER AMM 51-21-41 & 51-21-72. VERIFIED WORK PERFORMED PER SRM 53-10-15 AND GMM 07-35-05. REF GMM 09-25-05 OK TO CONTINUE. OVERSIZED HOLES ARE CLEAN AND ROUND AS PER PRELIMINARY REPAIR INSTRUCRIONS  1 A,B, AND C REQUIRES HFEC AS PRELIMINARY INSTRUCTIONS 2.  ACCOMPLISHED HFEC OF SPECIFIED OVERSIZED HOLES  IAW NDT MAN PART 6 51-00-00 PROCEDURE16. NO DISCREPANCIES FOUND. REQUIRES OK TO INSTALL NEW WEB. REQUIRES OK TO INSTALL NEW WEB. OK TO INSTALL WEB. OK TO CONTINUE.REF GMM 09-25-05. INSTALLED RIVETS EXCEPT FOR THE 4 RIVETS AT THE AFT VERTICAL ANGLE, HI-LOCKS AND CENTER BRACKET REQUIRE INSTALLATION REF SRM 51-40-02 AND DWG 141A8511.  INSTALLED THE 4 RIVETS AT THE AFT VERTICAL ANGLE, AND THE 6 HI-LOCKS. (OVERSIZE HOLE, CENTER BRACKET, CENTERING GUIDE W PROX SENSOR, WIRE BUNDLE CLAMP, & CLOSE OUT PANEL STILL REQUIRES INSTALLATION). IAW SRM 51-40-02 AND DWG 141A8511.  INSTALLED CENTER BRACKET, CENTERING GUIDE W PROX SENSOR, WIRE INSPECTED E&E BAY LH SURROUND O/S HOLES PER EC/RA 5310-08608 AND CLEARED FOR CLOSE UP. NO LIMITING DEFECTS FOUND.
